# SDR C2XA10SH194

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 24,640 hours, 23,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK THE RT AFT SKIN WAS FOUND TO BE CRACKED AROUND FASTENER AT FRAME 75 BETWEEN STRINGERS 1-2R.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5330-02146.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
